# SDR ASAA2024091352946

- Difficulty date: September 13, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 56,497 hours, 17,194 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A812325
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT SILL WEB HAS CORROSION AT CARGO DOOR. GROUNDED - YES. REMOVED AND RPELACED WITH NEW AFT PIT SILL WEB IAW B737-800 SRM 51-40-02-0G-0W= 3." O= .050" R= .034" L= 1.0" D= .016".
